• Previous Article
    Global Kneser solutions to nonlinear equations with indefinite weight
  • DCDS-B Home
  • This Issue
  • Next Article
    Exponential stability of SDEs driven by $G$-Brownian motion with delayed impulsive effects: average impulsive interval approach
October  2018, 23(8): 3309-3345. doi: 10.3934/dcdsb.2018282

Poisson $S^2$-almost automorphy for stochastic processes and its applications to SPDEs driven by Lévy noise

1. 

School of Electrical Engineering, Southwest Jiaotong University, Chengdu 610031, China

2. 

College of Mathematics, Sichuan University, Chengdu 610064, China

3. 

School of Mathematics, Southwest Jiaotong University, Chengdu 610031, China

* Corresponding author: Xueqin Li, lixueqingk@163.com

Received  March 2017 Revised  January 2018 Published  August 2018

Fund Project: The second author is supported by the Fundamental Research Funds for the Central universities (2012017yjsy139)

In this paper, we introduce and study the concepts and properties of Poisson Stepanov-like almost automorphy (or Poisson $S^2$-almost automorphy) for stochastic processes. With appropriate conditions, we apply the results obtained to investigate the asymptotic behavior of the soulutions to SPDEs driven by Lévy noise under $S^2$-almost automorphic coefficients without global Lipschitz conditions. Moreover, the local asymptotic stability of the solutions under local Lipschitz condition is discussed and the attractive domain is also given. Finally, an illustrative example is provided to justify the practical usefulness of the established theoretical results.

Citation: Xueqin Li, Chao Tang, Tianmin Huang. Poisson $S^2$-almost automorphy for stochastic processes and its applications to SPDEs driven by Lévy noise. Discrete & Continuous Dynamical Systems - B, 2018, 23 (8) : 3309-3345. doi: 10.3934/dcdsb.2018282
References:
[1]

S. Abbas and D. Bahuguna, Almost periodic solutions of neutral functional differential equations, Comput. Math. Appl., 55 (2008), 2593-2601. doi: 10.1016/j.camwa.2007.10.011.

[2]

D. Applebaum, Lévy Process and Stochastic Calculus, 2$^{nd}$ edition, Cambridge University Press, 2009. doi: 10.1017/CBO9780511809781.

[3]

P. Bezandry and T. Diagana, Existence of $S^2$-almost periodic solutions to a class of nonautonomous stochastic evolution equations, Electron. J. Qual. Theory Differ. Equ., 35 (2008), 1-19.

[4]

S. Bochner, A new approach to almost automorphicity, Proc.Natl. Acad. Sci. USA, 48 (1962), 2039-2043. doi: 10.1073/pnas.48.12.2039.

[5]

S. Bochner, Continuous mappings of almost automorphic and almost periodic functions, Proc. Natl. Acad. Sci. USA, 52 (1964), 907-910. doi: 10.1073/pnas.52.4.907.

[6]

Y. K. ChangZ. H. Zhao and G. M. N'Guérékata, A new composition theorem for square-mean almost automorphic functions and applications to stochastic differential equations, Nonlinear Anal., 74 (2011), 2210-2219. doi: 10.1016/j.na.2010.11.025.

[7]

Y. K. ChangZ. H. ZhaoG. M. N'Guérékata and R. Ma, Stepanov-like almost automorphy for stochastic processes and applications to stochastic differential equations, Nonlinear Anal. RWA, 12 (2011), 1130-1139. doi: 10.1016/j.nonrwa.2010.09.007.

[8]

Y. K. ChangZ. H. Zhao and G. M. N'Guérékata, Square-mean almost automorphic mild solutions to non-autonomous stochastic differential equations in Hilbert spaces, Comput. Math. Appl., 61 (2011), 384-391. doi: 10.1016/j.camwa.2010.11.014.

[9]

Y. K. ChangG. M. N'Guérékata and R. Zhang, Stepanov-like weighted pseudo almost automorphic functions via measure theory, Bull. Malays. Math. Sci. Soc., 39 (2016), 1005-1041. doi: 10.1007/s40840-015-0206-1.

[10]

Z. Chen and W. Lin, Square-mean pseudo almost automorphic process and its application to stochastic evolution equations, J. Funct. Anal., 261 (2011), 69-89. doi: 10.1016/j.jfa.2011.03.005.

[11]

Z. Chen and W. Lin, Square-mean weighted pseudo almost automorphic solutions for non-autonomous stochastic evolution equations, J. Math. Pures Appl., 100 (2013), 476-504. doi: 10.1016/j.matpur.2013.01.010.

[12]

T. Diagana and G. M. N'Guérékata, Almost automorphic solutions to some classes of partial evolution equations, Appl. Math. Lett., 20 (2007), 462-466. doi: 10.1016/j.aml.2006.05.015.

[13]

T. Diagana and G. M. N'Guérékata, Stepanov-like almost automorphic functions and applications to some semilinear equations, Appl. Anal., 86 (2007), 723-733. doi: 10.1080/00036810701355018.

[14]

T. Diagana, Evolution equations in generalized Stepanov-like pseudo almost automorphic spaces, Electron. J. Diff. Equ., 2012 (2012), 1-19.

[15]

R. M. Dudley, Real Analysis and Probability, 2$^{nd}$ edition, Cambridge University Press, 2002. doi: 10.1017/CBO9780511755347.

[16]

M. M. Fu and Z. X. Liu, Square-mean almost automorphic solutions for some stochastic differential equations, Proc. Amer. Math. Soc., 138 (2010), 3689-3701. doi: 10.1090/S0002-9939-10-10377-3.

[17]

G. M. N'Guérékata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Kluwer Academic, New York, 2001. doi: 10.1007/978-1-4757-4482-8.

[18]

G. M. N'Guérékata, Topics in Almost Automorphy, Springer, New York, Boston Dordrecht, London, Moscow, 2005.

[19]

G. M. N'Guérékata, Existence and uniqueness of almost automorphic mild solutions to some semilinear abstract differential equations, Semigroup Forum, 69 (2004), 80-86. doi: 10.1007/s00233-003-0021-0.

[20]

E. Hernández and H. K. Henríquez, Existence of periodic solutions of partial neutral functional differential equations with unbounded delay, J. Math. Anal. Appl., 221 (1998), 499-522. doi: 10.1006/jmaa.1997.5899.

[21]

P. Kalamani, D. Baleanu, S. Selvarasu and M. Mallika Arjunan, On existence results for impulsive fractional neutral stochastic integro-differential equations with nonlocal and state-dependent delay conditions, Adv. Differ. Equ. , 2016 (2016), Article Number 163, 36pp. doi: 10.1186/s13662-016-0885-4.

[22]

M. Kerboua, A. Debbouche and D. Baleanu, Approximate controllability of sobolev type nonlocal fractional stochastic dynamic systems in Hilbert spaces, Abstract and Applied Analysis, 2013 (2013), Article ID 262191, 10 pages.

[23]

H. Lee and H. Alkahby, Stepanov-like almost automorphic solutions of nonautonomous semilinear evolution equations with delay, Nonlinear Anal., 69 (2008), 2158-2166. doi: 10.1016/j.na.2007.07.053.

[24]

K. X. Li, Weighted pseudo almost automorphic solutions for nonautonomous SPDEs driven by Lévy noise, J. Math. Anal. Appl., 427 (2015), 686-721. doi: 10.1016/j.jmaa.2015.02.071.

[25]

Z. X. Liu and K. Sun, Almost automorphic solutions for stochastic differential equations driven by Lévy noise, J. Funct. Anal., 266 (2014), 1115-1149. doi: 10.1016/j.jfa.2013.11.011.

[26]

O. Mellah and P. Raynaud de Fitte, Counterexamples to mean square almost periodicity of the solutions of some SDEs with almost periodic coefficients, Electron. J. Differential Equations, 2013 (2013), 1-7.

[27]

S. Peszat, J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise, Cambridge University Press, 2007. doi: 10.1017/CBO9780511721373.

[28]

K. I. Sato, Lévy Processes and Infinite Divisibility, Cambridge University Press, 1999.

[29]

C. Tang and Y. K. Chang, Stepanov-like weighted asymptotic behavior of solutions to some stochastic differential equations in Hilbert spaces, Appl. Anal., 93 (2014), 2625-2646. doi: 10.1080/00036811.2014.880780.

[30]

Y. Wang and Z. Liu, Almost periodic solutions for stochastic differential equations with Lévy noise, Nonlinearity, 25 (2012), 2803-2821. doi: 10.1088/0951-7715/25/10/2803.

[31]

R. ZhangY. K. Chang and G. M. N'Guérékata, New composition theorems of Stepanov-like weighted pseudo almost automorphic functions and applications to nonautonomous evolution equations, Nonlinear Anal. RWA, 13 (2012), 2866-2879. doi: 10.1016/j.nonrwa.2012.04.016.

[32]

Z. H. ZhaoY. K. Chang and J. J. Nieto, Square-mean asymptotically almost automorphic process and its application to stochastic integro-differential equations, Dynam. Syst. Appl., 22 (2013), 269-284.

[33]

Z. H. ZhaoY. K. Chang and J. J. Nieto, Almost automorphic solutions to some stochastic functional differential equations with delay, African Diaspora Journal of Mathematics, 15 (2013), 7-25.

[34]

Z. H. ZhaoY. K. Chang and J. J. Nieto, Almost automorphic and pseudo almost automorphic mild solutions to an abstract differential equation in Banach spaces, Nonlinear Anal. TMA, 72 (2010), 1886-1894. doi: 10.1016/j.na.2009.09.028.

show all references

References:
[1]

S. Abbas and D. Bahuguna, Almost periodic solutions of neutral functional differential equations, Comput. Math. Appl., 55 (2008), 2593-2601. doi: 10.1016/j.camwa.2007.10.011.

[2]

D. Applebaum, Lévy Process and Stochastic Calculus, 2$^{nd}$ edition, Cambridge University Press, 2009. doi: 10.1017/CBO9780511809781.

[3]

P. Bezandry and T. Diagana, Existence of $S^2$-almost periodic solutions to a class of nonautonomous stochastic evolution equations, Electron. J. Qual. Theory Differ. Equ., 35 (2008), 1-19.

[4]

S. Bochner, A new approach to almost automorphicity, Proc.Natl. Acad. Sci. USA, 48 (1962), 2039-2043. doi: 10.1073/pnas.48.12.2039.

[5]

S. Bochner, Continuous mappings of almost automorphic and almost periodic functions, Proc. Natl. Acad. Sci. USA, 52 (1964), 907-910. doi: 10.1073/pnas.52.4.907.

[6]

Y. K. ChangZ. H. Zhao and G. M. N'Guérékata, A new composition theorem for square-mean almost automorphic functions and applications to stochastic differential equations, Nonlinear Anal., 74 (2011), 2210-2219. doi: 10.1016/j.na.2010.11.025.

[7]

Y. K. ChangZ. H. ZhaoG. M. N'Guérékata and R. Ma, Stepanov-like almost automorphy for stochastic processes and applications to stochastic differential equations, Nonlinear Anal. RWA, 12 (2011), 1130-1139. doi: 10.1016/j.nonrwa.2010.09.007.

[8]

Y. K. ChangZ. H. Zhao and G. M. N'Guérékata, Square-mean almost automorphic mild solutions to non-autonomous stochastic differential equations in Hilbert spaces, Comput. Math. Appl., 61 (2011), 384-391. doi: 10.1016/j.camwa.2010.11.014.

[9]

Y. K. ChangG. M. N'Guérékata and R. Zhang, Stepanov-like weighted pseudo almost automorphic functions via measure theory, Bull. Malays. Math. Sci. Soc., 39 (2016), 1005-1041. doi: 10.1007/s40840-015-0206-1.

[10]

Z. Chen and W. Lin, Square-mean pseudo almost automorphic process and its application to stochastic evolution equations, J. Funct. Anal., 261 (2011), 69-89. doi: 10.1016/j.jfa.2011.03.005.

[11]

Z. Chen and W. Lin, Square-mean weighted pseudo almost automorphic solutions for non-autonomous stochastic evolution equations, J. Math. Pures Appl., 100 (2013), 476-504. doi: 10.1016/j.matpur.2013.01.010.

[12]

T. Diagana and G. M. N'Guérékata, Almost automorphic solutions to some classes of partial evolution equations, Appl. Math. Lett., 20 (2007), 462-466. doi: 10.1016/j.aml.2006.05.015.

[13]

T. Diagana and G. M. N'Guérékata, Stepanov-like almost automorphic functions and applications to some semilinear equations, Appl. Anal., 86 (2007), 723-733. doi: 10.1080/00036810701355018.

[14]

T. Diagana, Evolution equations in generalized Stepanov-like pseudo almost automorphic spaces, Electron. J. Diff. Equ., 2012 (2012), 1-19.

[15]

R. M. Dudley, Real Analysis and Probability, 2$^{nd}$ edition, Cambridge University Press, 2002. doi: 10.1017/CBO9780511755347.

[16]

M. M. Fu and Z. X. Liu, Square-mean almost automorphic solutions for some stochastic differential equations, Proc. Amer. Math. Soc., 138 (2010), 3689-3701. doi: 10.1090/S0002-9939-10-10377-3.

[17]

G. M. N'Guérékata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Kluwer Academic, New York, 2001. doi: 10.1007/978-1-4757-4482-8.

[18]

G. M. N'Guérékata, Topics in Almost Automorphy, Springer, New York, Boston Dordrecht, London, Moscow, 2005.

[19]

G. M. N'Guérékata, Existence and uniqueness of almost automorphic mild solutions to some semilinear abstract differential equations, Semigroup Forum, 69 (2004), 80-86. doi: 10.1007/s00233-003-0021-0.

[20]

E. Hernández and H. K. Henríquez, Existence of periodic solutions of partial neutral functional differential equations with unbounded delay, J. Math. Anal. Appl., 221 (1998), 499-522. doi: 10.1006/jmaa.1997.5899.

[21]

P. Kalamani, D. Baleanu, S. Selvarasu and M. Mallika Arjunan, On existence results for impulsive fractional neutral stochastic integro-differential equations with nonlocal and state-dependent delay conditions, Adv. Differ. Equ. , 2016 (2016), Article Number 163, 36pp. doi: 10.1186/s13662-016-0885-4.

[22]

M. Kerboua, A. Debbouche and D. Baleanu, Approximate controllability of sobolev type nonlocal fractional stochastic dynamic systems in Hilbert spaces, Abstract and Applied Analysis, 2013 (2013), Article ID 262191, 10 pages.

[23]

H. Lee and H. Alkahby, Stepanov-like almost automorphic solutions of nonautonomous semilinear evolution equations with delay, Nonlinear Anal., 69 (2008), 2158-2166. doi: 10.1016/j.na.2007.07.053.

[24]

K. X. Li, Weighted pseudo almost automorphic solutions for nonautonomous SPDEs driven by Lévy noise, J. Math. Anal. Appl., 427 (2015), 686-721. doi: 10.1016/j.jmaa.2015.02.071.

[25]

Z. X. Liu and K. Sun, Almost automorphic solutions for stochastic differential equations driven by Lévy noise, J. Funct. Anal., 266 (2014), 1115-1149. doi: 10.1016/j.jfa.2013.11.011.

[26]

O. Mellah and P. Raynaud de Fitte, Counterexamples to mean square almost periodicity of the solutions of some SDEs with almost periodic coefficients, Electron. J. Differential Equations, 2013 (2013), 1-7.

[27]

S. Peszat, J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise, Cambridge University Press, 2007. doi: 10.1017/CBO9780511721373.

[28]

K. I. Sato, Lévy Processes and Infinite Divisibility, Cambridge University Press, 1999.

[29]

C. Tang and Y. K. Chang, Stepanov-like weighted asymptotic behavior of solutions to some stochastic differential equations in Hilbert spaces, Appl. Anal., 93 (2014), 2625-2646. doi: 10.1080/00036811.2014.880780.

[30]

Y. Wang and Z. Liu, Almost periodic solutions for stochastic differential equations with Lévy noise, Nonlinearity, 25 (2012), 2803-2821. doi: 10.1088/0951-7715/25/10/2803.

[31]

R. ZhangY. K. Chang and G. M. N'Guérékata, New composition theorems of Stepanov-like weighted pseudo almost automorphic functions and applications to nonautonomous evolution equations, Nonlinear Anal. RWA, 13 (2012), 2866-2879. doi: 10.1016/j.nonrwa.2012.04.016.

[32]

Z. H. ZhaoY. K. Chang and J. J. Nieto, Square-mean asymptotically almost automorphic process and its application to stochastic integro-differential equations, Dynam. Syst. Appl., 22 (2013), 269-284.

[33]

Z. H. ZhaoY. K. Chang and J. J. Nieto, Almost automorphic solutions to some stochastic functional differential equations with delay, African Diaspora Journal of Mathematics, 15 (2013), 7-25.

[34]

Z. H. ZhaoY. K. Chang and J. J. Nieto, Almost automorphic and pseudo almost automorphic mild solutions to an abstract differential equation in Banach spaces, Nonlinear Anal. TMA, 72 (2010), 1886-1894. doi: 10.1016/j.na.2009.09.028.

[1]

Hongjun Gao, Fei Liang. On the stochastic beam equation driven by a Non-Gaussian Lévy process. Discrete & Continuous Dynamical Systems - B, 2014, 19 (4) : 1027-1045. doi: 10.3934/dcdsb.2014.19.1027

[2]

Yong-Kum Cho. On the Boltzmann equation with the symmetric stable Lévy process. Kinetic & Related Models, 2015, 8 (1) : 53-77. doi: 10.3934/krm.2015.8.53

[3]

Kexue Li, Jigen Peng, Junxiong Jia. Explosive solutions of parabolic stochastic partial differential equations with lévy noise. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5105-5125. doi: 10.3934/dcds.2017221

[4]

Justin Cyr, Phuong Nguyen, Roger Temam. Stochastic one layer shallow water equations with Lévy noise. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-54. doi: 10.3934/dcdsb.2018331

[5]

María J. Garrido–Atienza, Kening Lu, Björn Schmalfuss. Local pathwise solutions to stochastic evolution equations driven by fractional Brownian motions with Hurst parameters $H\in (1/3,1/2]$. Discrete & Continuous Dynamical Systems - B, 2015, 20 (8) : 2553-2581. doi: 10.3934/dcdsb.2015.20.2553

[6]

Tomás Caraballo, Leonid Shaikhet. Stability of delay evolution equations with stochastic perturbations. Communications on Pure & Applied Analysis, 2014, 13 (5) : 2095-2113. doi: 10.3934/cpaa.2014.13.2095

[7]

Yongxia Zhao, Rongming Wang, Chuancun Yin. Optimal dividends and capital injections for a spectrally positive Lévy process. Journal of Industrial & Management Optimization, 2017, 13 (1) : 1-21. doi: 10.3934/jimo.2016001

[8]

Badr-eddine Berrhazi, Mohamed El Fatini, Tomás Caraballo, Roger Pettersson. A stochastic SIRI epidemic model with Lévy noise. Discrete & Continuous Dynamical Systems - B, 2018, 23 (6) : 2415-2431. doi: 10.3934/dcdsb.2018057

[9]

Markus Riedle, Jianliang Zhai. Large deviations for stochastic heat equations with memory driven by Lévy-type noise. Discrete & Continuous Dynamical Systems - A, 2018, 38 (4) : 1983-2005. doi: 10.3934/dcds.2018080

[10]

Kumarasamy Sakthivel, Sivaguru S. Sritharan. Martingale solutions for stochastic Navier-Stokes equations driven by Lévy noise. Evolution Equations & Control Theory, 2012, 1 (2) : 355-392. doi: 10.3934/eect.2012.1.355

[11]

Jiahui Zhu, Zdzisław Brzeźniak. Nonlinear stochastic partial differential equations of hyperbolic type driven by Lévy-type noises. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3269-3299. doi: 10.3934/dcdsb.2016097

[12]

Min Niu, Bin Xie. Comparison theorem and correlation for stochastic heat equations driven by Lévy space-time white noises. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 2989-3009. doi: 10.3934/dcdsb.2018296

[13]

Shaokuan Chen, Shanjian Tang. Semi-linear backward stochastic integral partial differential equations driven by a Brownian motion and a Poisson point process. Mathematical Control & Related Fields, 2015, 5 (3) : 401-434. doi: 10.3934/mcrf.2015.5.401

[14]

La-Su Mai, Kaijun Zhang. Asymptotic stability of steady state solutions for the relativistic Euler-Poisson equations. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 981-1004. doi: 10.3934/dcds.2016.36.981

[15]

Masahiro Suzuki. Asymptotic stability of a boundary layer to the Euler--Poisson equations for a multicomponent plasma. Kinetic & Related Models, 2016, 9 (3) : 587-603. doi: 10.3934/krm.2016008

[16]

Hongmei Cheng, Rong Yuan. Existence and asymptotic stability of traveling fronts for nonlocal monostable evolution equations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 3007-3022. doi: 10.3934/dcdsb.2017160

[17]

Manil T. Mohan, Sivaguru S. Sritharan. $\mathbb{L}^p-$solutions of the stochastic Navier-Stokes equations subject to Lévy noise with $\mathbb{L}^m(\mathbb{R}^m)$ initial data. Evolution Equations & Control Theory, 2017, 6 (3) : 409-425. doi: 10.3934/eect.2017021

[18]

Linlin Tian, Xiaoyi Zhang, Yizhou Bai. Optimal dividend of compound poisson process under a stochastic interest rate. Journal of Industrial & Management Optimization, 2017, 13 (5) : 1-17. doi: 10.3934/jimo.2019047

[19]

Wen Chen, Song Wang. A finite difference method for pricing European and American options under a geometric Lévy process. Journal of Industrial & Management Optimization, 2015, 11 (1) : 241-264. doi: 10.3934/jimo.2015.11.241

[20]

Masahiro Suzuki. Asymptotic stability of stationary solutions to the Euler-Poisson equations arising in plasma physics. Kinetic & Related Models, 2011, 4 (2) : 569-588. doi: 10.3934/krm.2011.4.569

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (44)
  • HTML views (67)
  • Cited by (0)

Other articles
by authors

[Back to Top]